# SDR SWAA2021092109390

- Difficulty date: August 22, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737*
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 621NB LEADING EDGE AT RT WING ; 2021-384373 / [24] REPAIRED ACCESS PANEL 621N,NG,NRC,2021-09-16 02:41:39,22Y,N,MX,0,0,,ELONGATED HOLE ACCESS PANEL 621NB LEADING EDGE AT RT WING ; 2021-384373"
